Minimax and Fixed Point Theorems.
Mathematische Annalen, Tome 248 (1980), pp. 73-78
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1980__248_163368,
author = {Chung-Wei Ha},
title = {Minimax and {Fixed} {Point} {Theorems.}},
journal = {Mathematische Annalen},
pages = {73--78},
year = {1980},
volume = {248},
zbl = {0413.47042},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__248_163368/}
}
Chung-Wei Ha. Minimax and Fixed Point Theorems.. Mathematische Annalen, Tome 248 (1980), pp. 73-78. http://geodesic.mathdoc.fr/item/MAN_1980__248_163368/